Applied Mathematics

Vol.2 No.1(2011), Paper ID 3810, 10 pages

DOI:10.4236/am.2011.21006

 

Permanence and Global Stability for a Non-Autonomous Predator-Prey Model with Modified Leslie-Gower and Holling-Type II Schemes with Delays

 

Lin Hu, Linfei Nie

 

 

Copyright © 2011 Lin Hu, Linfei Nie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hu, L. and Nie, L. (2011) Permanence and Global Stability for a Non-Autonomous Predator-Prey Model with Modified Leslie-Gower and Holling-Type II Schemes with Delays. Applied Mathematics, 2, 47-56. doi: 10.4236/am.2011.21006.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.